# SDR CKSA98160

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME AT FS 1480, 5 ABOVE UPPER CUSP AREA AND ON LT FRAME RADIUS FROM 9 TO 44 ABOVE UPPER CUSP AREA.  DEEP GOUGE ON LT FRAME AT FS 1480, 5 ABOVE UPPER CUSP AREA.  ROUTED OUT DAMAGED AREA, DID DYE PENETRANT TEST.  REMOVED FASTENERS AS NEEDED, FAB REPAIR ANGLE, SHIMS AND FILLERS DRILLED AND DEBURRED.  REPAIR PARTS HEAT TREATED A, B AND C ANGLES IAW DC8 SRM 51-1-1 ON LT FRAME AT FS 1480 FROM 5 TO 44 ABOVE UPPER CUSP AREA IAW COTNEY DRAWINGS D93-R41 TREATED, PRIMED, SEALED AND INSTALLED PARTS -1 -2 AND -3 IAW COTNEY DRAWING D93-R41.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04958 AND 04959 TASK NR Y1416.
